-
1
-
-
0013178793
-
Remarks on choosing a regularization parameter using the quasi-optimality and ratio criterion
-
A. Bakushinskii, Remarks on choosing a regularization parameter using the quasi-optimality and ratio criterion. U.S.S.R. Comput. Math. Math. Physics, Vol.24, No. 4, 1984, pp. 181-182.
-
(1984)
U.S.S.R. Comput. Math. Math. Physics
, vol.24
, Issue.4
, pp. 181-182
-
-
Bakushinskii, A.1
-
2
-
-
84966214028
-
An a-posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates
-
H. Gfrerer, An a-posteriori parameter choice for ordinary and iterated Tikhonov regularization of ill-posed problems leading to optimal convergence rates, Math. Comp., Vol.49, No.180, 1987, pp. 507-522.
-
(1987)
Math. Comp.
, vol.49
, Issue.180
, pp. 507-522
-
-
Gfrerer, H.1
-
3
-
-
0031498439
-
Generalized cross-validation for large-scale problems
-
G. H. Golub, Urs. von Matt, Generalized cross-validation for large-scale problems. J. Comput. Graph. Statist., Vol.6, No.1, 1997, pp. 1-34.
-
(1997)
J. Comput. Graph. Statist.
, vol.6
, Issue.1
, pp. 1-34
-
-
Golub, G.H.1
von Matt, Urs.2
-
4
-
-
21944442533
-
On regularization parameter choice for solving self-adjoint ill-posed problems with approximately given noise level of data
-
U. Hämarik, T. Raus, On regularization parameter choice for solving self-adjoint ill-posed problems with approximately given noise level of data, Proc. Estonian Acad. Sci. Phys. Math., Vol.53, No.2, 2004, pp. 77-83.
-
(2004)
Proc. Estonian Acad. Sci. Phys. Math.
, vol.53
, Issue.2
, pp. 77-83
-
-
Hämarik, U.1
Raus, T.2
-
5
-
-
21944456391
-
On the regularization parameter choice in case of approximately given error bounds of data
-
(eds. M. Feistauer, V. Dolejši, P. Knobloch, K. Najzar), Springer
-
U. Hämarik, T. Raus, On the regularization parameter choice in case of approximately given error bounds of data, ENUMATH2003 - Proceedings of the 5th European Conference on Numerical Mathematics and Advanced Applications, (eds. M. Feistauer, V. Dolejši, P. Knobloch, K. Najzar), Springer, 2004, 400-409.
-
(2004)
ENUMATH2003 - Proceedings of the 5th European Conference on Numerical Mathematics and Advanced Applications
, pp. 400-409
-
-
Hämarik, U.1
Raus, T.2
-
6
-
-
21944442815
-
On the monotone error rule for parameter choice in iterative and continuous regularization methods
-
U. Hämarik, U. Tautenhahn, On the monotone error rule for parameter choice in iterative and continuous regularization methods, BIT, Vol.41, No.5, 2001, pp. 1029-1038.
-
(2001)
BIT
, vol.41
, Issue.5
, pp. 1029-1038
-
-
Hämarik, U.1
Tautenhahn, U.2
-
7
-
-
0042208667
-
A general heuristic for choosing the regularization parameter in ill-posed problems
-
M. Hanke, T. Raus, A general heuristic for choosing the regularization parameter in ill-posed problems, SIAM J. Sci. Comput., Vol.17, No.4, 1996, pp. 954-972..
-
(1996)
SIAM J. Sci. Comput.
, vol.17
, Issue.4
, pp. 954-972
-
-
Hanke, M.1
Raus, T.2
-
8
-
-
0000570697
-
Analysis of discrete ill-posed problems by means of the L-curve
-
P.C. Hansen, Analysis of discrete ill-posed problems by means of the L-curve, SIAM Rev., Vol.34, No.4, 1992, pp. 561-580.
-
(1992)
SIAM Rev.
, vol.34
, Issue.4
, pp. 561-580
-
-
Hansen, P.C.1
-
9
-
-
0000739264
-
On the solution of functional equations by the method of regularization
-
V. Morozov, On the solution of functional equations by the method of regularization, Soviet Math. Dokl., Vol.7, 1966, pp. 414-417.
-
(1966)
Soviet Math. Dokl.
, vol.7
, pp. 414-417
-
-
Morozov, V.1
-
10
-
-
0008325004
-
Residual principle for ill-posed problems
-
(in Russian)
-
T. Raus, Residual principle for ill-posed problems, Acta Comment. Univ. Tartuensis, Vol.672, 1984, pp. 16-26 (in Russian).
-
(1984)
Acta Comment. Univ. Tartuensis
, vol.672
, pp. 16-26
-
-
Raus, T.1
-
11
-
-
0002729317
-
On the discrepancy principle for solution of ill-posed problems with non-selfadjoint operators
-
(in Russian)
-
T. Raus, On the discrepancy principle for solution of ill-posed problems with non-selfadjoint operators, Acta Comment. Univ. Tartuensis, Vol.715, 1985, pp. 12-20 (in Russian).
-
(1985)
Acta Comment. Univ. Tartuensis
, vol.715
, pp. 12-20
-
-
Raus, T.1
-
12
-
-
21944436340
-
An a posteriori choice of the regularization parameter in case of approximately given error bound of data
-
T. Raus, An a posteriori choice of the regularization parameter in case of approximately given error bound of data, Acta Comment. Univ. Tartuensis, Vol.913, 1990, pp. 73-87.
-
(1990)
Acta Comment. Univ. Tartuensis
, vol.913
, pp. 73-87
-
-
Raus, T.1
-
13
-
-
5844390290
-
About regularization parameter choice in case of approximately given error bounds of data
-
T. Raus, About regularization parameter choice in case of approximately given error bounds of data, Acta Comment. Univ. Tartuensis, Vol.937, 1992, pp. 77-89.
-
(1992)
Acta Comment. Univ. Tartuensis
, vol.937
, pp. 77-89
-
-
Raus, T.1
-
14
-
-
0013298158
-
The use of monotonicity for choosing the regularization parameter in ill-posed problems
-
U. Tautenhahn, U. Hämarik, The use of monotonicity for choosing the regularization parameter in ill-posed problems, Inverse Problems, Vol.15, No.6, 1999, pp. 1487-1505.
-
(1999)
Inverse Problems
, vol.15
, Issue.6
, pp. 1487-1505
-
-
Tautenhahn, U.1
Hämarik, U.2
-
15
-
-
0008442191
-
Use of the regularization method in non-linear problems
-
A. N. Tikhonov, V. B. Glasko, Use of the regularization method in non-linear problems, USSR Comput. Math. Math. Phys., Vol.5, No.3, 1965, pp. 93-107.
-
(1965)
USSR Comput. Math. Math. Phys.
, vol.5
, Issue.3
, pp. 93-107
-
-
Tikhonov, A.N.1
Glasko, V.B.2
-
17
-
-
0011481293
-
The discrepancy principle for a class of regularization methods
-
G. Vainikko, The discrepancy principle for a class of regularization methods, U.S.S.R. Comput. Math. Math. Phys., Vol.22, No.3, 1982, pp. 1-19.
-
(1982)
U.S.S.R. Comput. Math. Math. Phys.
, vol.22
, Issue.3
, pp. 1-19
-
-
Vainikko, G.1
-
19
-
-
0000544453
-
Practical approximate solutions to linear operator equations when the data are noisy
-
G. Wahba, Practical approximate solutions to linear operator equations when the data are noisy, SIAM J. Numer. Anal., Vol.14, No.4, 1977, pp. 651-657.
-
(1977)
SIAM J. Numer. Anal.
, vol.14
, Issue.4
, pp. 651-657
-
-
Wahba, G.1
|